# SDR CA190307001

- Difficulty date: March 1, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,794 hours
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 8209342
- Condition: Failed
- Location: Cabin Pressure
- Part time: 20,215 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED A CABIN PRESS CONTROLLER FAULT MESSAGE CLIMBING THROUGH 17000`. DIFFERENTIAL SHOWED 6 AND CABIN 2500` ALT. THIS WAS FOLLOWED BY 12000` WITH CONTROL AGAIN. MAINTENANCE TROUBLESHOOTING WAS ACCOMPLISHED AND ULTIMATELY THE GROUND CONNECTION CHECK VALVE WAS REPLACED IAW AMM 21-23-06-400-801. PX RUN COMPLETED IAW AMM 21-31-00-710-801. NO FURTHER FAULT WAS FOUND AND THE SYSTEM WAS CHECKED SERVICEABLE. AIRCRAFT HOURS: 20215:29. AIRCRAFT CYCLES: 20130. (TC# 20190307001)
